# SDR SWIA201540878

- Difficulty date: February 19, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS AFT OF LOWER AFT HI-LITE HOLE ON LT MLG TRUNION WEB OTBD SIDE, TOP OF WING INSIDE WING PANEL 540AT.  C-CHECK, COMPLIED WITH PERMANENT REPAIR FOR TOOLING MARKS AFT OF LOWER AFT HI-LITE HOLE ON LEFT MLG TRUNNION WEB OTBD SIDE IAW REO.
